MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. DREAMWISP MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

PHILIPS RESPIRONICS, INC. DREAMWISP MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1137944
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that the dreamwisp mask with magnetic clips allegedly caused itching to the side of their nose and air comes out into her face.There was no report of medical intervention.There was no report of serious patient harm or injury.No product will be returned for investigation.The dreamwisp mask is intended to provide an interface for application of continuous positive airway pressure (cpap) or bilevel therapy to patients.The mask is intended for single patient use in the home or multi-patient use in the hospital/institutional environment.The mask is to be used on patients (>66 lbs/30kg) for whom cpap or bi-level therapy has been prescribed.The dreamwisp mask instructions for use includes the following warnings: the headgear clips contain magnets.Contact your healthcare professional before you use this mask.Some medical devices may be affected by magnetic fields.The magnetic clips in this mask should be kept at least 2 in.(50 mm) away from any active medical device with special attention to implanted devices such as pacemakers, defibrillators and cochlear implants.Do not use in or near magnetic resonance imaging (mri) equipment.Keep unassembled magnetic headgear clips out of reach of children.In case of accidental swallowing, seek medical assistance immediately.The manufacturer will continue to monitor complaints for similar issues.The manufacturer concludes no further action is needed at this time.

Brand Name
DREAMWISP MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15759371
Report Number2518422-2022-92671
Device Sequence Number15511195
Product Code BZD
UDI-Device Identifier00606959051126
UDI-Public00606959051126
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1137944
Device Catalogue Number1137944
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale